Advertisement

Archiv der Mathematik

, Volume 81, Issue 3, pp 335–341 | Cite as

Hypersurfaces of the Euclidean sphere with nonnegative Ricci curvature

  • J. N. Barbosa
  • A. Brasil Jr.
  • É. A. Costa
  • I. C. Lázaro
Original paper

Abstract.

In this paper we prove that a compact oriented hypersurface of a Euclidean sphere with nonnegative Ricci curvature and infinite fundamental group is isometric to an H(r)-torus with constant mean curvature. Furthermore, we generalize, whithout any hypothesis about the mean curvature, a characterization of Clifford torus due to Hasanis and Vlachos.

Mathematics Subject Classification (1991):

Primary 53C42 Secondary 53B30 and 53C50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  1. 1.Universidade Federal da BahiaDepartamento de MatemáticaSalvador, BABrasil
  2. 2.Universidade Federal do CearáDepartamento de MatemáticaFortaleza, CEBrasil

Personalised recommendations